# SDR CA991007027

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 3110 · Instrument Panel
- Part: Indicator
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SHUT-OFF CABLE WAS HARD TO ACTUATE BECAUSE THE N1 AND TOT GAUGES WERE NOT INSTALLED CORRECTLY.  GAUGES SUBSEQUENTLY INSTALLED CORRECTLY.
